# SDR ASOA20130716122H

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 25,020 hours, 14,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14551291002
- Condition: Cracked
- Location: Wheelwell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION,  THE RT WHEELWELL AFT RIB WAS FOUND TO HAVE MULTIPLE CRACKS. MX REMOVED THE CRACKED SECTION OF RIB AND PERFORMED A FILLER & DOUBLER REPAIR IAW EC5320-01974 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
